CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
Normal approximation by Stein's method under sublinear expectations 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2020, 卷号: 130, 期号: 5, 页码: 2838-2850
Authors:  Song, Yongsheng
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
Stein's method  Normal approximation  Sublinear expectation  G-normal distribution  
Limit theorems with rate of convergence under sublinear expectations 期刊论文
BERNOULLI, 2019, 卷号: 25, 期号: 4A, 页码: 2564-2596
Authors:  Fang, Xiao;  Peng, Shige;  Shao, Qi-Man;  Song, Yongsheng
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
central limit theorem  G-normal distribution  law of large numbers  rate of convergence  Stein's method  sublinear expectation  
An empirical investigation and theoretic modeling for the collective online visiting behaviors 期刊论文
PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, 2018, 卷号: 503, 页码: 969-980
Authors:  Li Zhenpeng;  Tang Xijin;  Zhou Haijun;  Yan, Donghui
Favorite  |  View/Download:16/0  |  Submit date:2019/01/11
Sensation-stimulus law  Geometric Brownian motion  Log-normal distribution  Collective novelty decaying  Power law  
Stein type characterization for G-normal distributions 期刊论文
ELECTRONIC COMMUNICATIONS IN PROBABILITY, 2017, 卷号: 22, 页码: 12
Authors:  Hu, Mingshang;  Peng, Shige;  Song, Yongsheng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
G-normal distribution  Stein type characterization  G-expectation  
A note on G-normal distributions 期刊论文
STATISTICS & PROBABILITY LETTERS, 2015, 卷号: 106, 页码: 142-146
Authors:  Song, Yongsheng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
G-normal distribution  Cramer's decomposition  
Wavelet analysis of change-points in a non-parametric regression with heteroscedastic variance 期刊论文
JOURNAL OF ECONOMETRICS, 2010, 卷号: 159, 期号: 1, 页码: 183-201
Authors:  Zhou, Yong;  Wan, Alan T. K.;  Xie, Shangyu;  Wang, Xiaojing
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
lambda-sharp cusp  Asymptotic Distribution  Convergence  Discretized estimator  Integral estimator  Jump  Leave-one-out cross validation  Lipschitz continuous  Normal distribution  Resolution level selection  
Noncentral matrix quadratic forms of the skew elliptical variables 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2008, 卷号: 99, 期号: 6, 页码: 1105-1127
Authors:  Fang, B. Q.
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
normal distribution  skew normal distribution  skew elliptical distribution  quadratic forms  Cochran's Theorem  
Sample mean, covariance and T-2 statistic of the skew elliptical model 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2006, 卷号: 97, 期号: 7, 页码: 1675-1690
Authors:  Fang, BQ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
normal distribution  skew normal distribution  skew elliptical distribution  F distribution  robustness  
Sampling inspection of reliability in (log)normal case with Type I censoring 期刊论文
ACTA MATHEMATICA SCIENTIA, 2006, 卷号: 26, 期号: 2, 页码: 331-343
Authors:  Wu, QG;  Lu, JH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Type I censoring  lognormal distribution  normal distribution  reliability sampling plans  
NS condition of admissibility for the linear estimator of normal mean with unknown variance 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2005, 卷号: 21, 期号: 5, 页码: 1083-1086
Authors:  Xu, XZ;  Wu, QG
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
multivariate normal distribution  mean vector  linear estimator  admissibility